# SDR SIMA990776

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347SB
- Make and model: Saab 340B
- Aircraft serial: 340B347
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4650000043
- Condition: Corroded
- Location: Bs 594.5-696
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, SEAT TRACK 18.3L FS 594.5 - FS 696.0 WAS FOUND CORRODED BEYOND SRM LIMITS.  CUT OUT 91.5 INCH SECTION OF EXISTING SEAT TRACK.  FABRICATED A 91.5 INCH LONG EXTRUSION OF 4650000-043 SHPAL 7075-T76511 EXTRUDED MATERIAL.  FABRICATED A 15 INCH LONG U-BEAM OF PLAL 075-T7351 MATERIAL.  INSTALLED U-BEAM AND EXTRUSION IN AIRCRAFT.  WORK DONE IAW SAAB 340 SRM 53-70-60 AND STANDARD PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (X)
